Anwar Mutaqin
Universitas Sultan Ageng Tirtayasa, Serang

Published : 7 Documents
Articles

Found 1 Documents
Search
Journal : Journal of the Indonesian Mathematical Society

EQUIVALENCE OF n-NORMS ON THE SPACE OF p-SUMMABLE SEQUENCES Mutaqin, Anwar; Gunawan, Hendra
Journal of the Indonesian Mathematical Society Volume 16 Number 1 (April 2010)
Publisher : IndoMS

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.22342/jims.16.1.27.1-7

Abstract

We study the relation between two known n-norms on lp, the space ofp-summable sequences. One n-norm is derived from GÄahlers formula (1969), whilethe other is due to Gunawan (2001). We show in particular that the convergence inone n-norm implies that in the other. The key is to show that the convergence ineach of these n-norms is equivalent to that in the usual norm on lp.DOI : http://dx.doi.org/10.22342/jims.16.1.27.1-7